Topic: Natural Help for pharmacy side effects

Natural Help for pharmacy side effects

Some pharmacy drugs have possible side effects to stomach and intestine.
Pharmacy such as aspirin (ASS) or anti rheumatic (NSAIDs) can be irritant to the lining cells of stomach/mucosa intestine. They cause inflammations. If you take these pharmacy

Re: Natural Help for pharmacy side effects

Once I send in a hair sample for the analysis, How does the process work  to obtain the medication and/or prescription to start the detox process?  What should you do if you stop using aspartame for two weeks and you still have episodes of vertigo, severe headaches that dont't go away?  Has anyone established a timeline for the symptoms to stop and the body gets healthy.  My daughter is afraid of dying how do I cope with this?

Re: Natural Help for pharmacy side effects

I have had similar side effect resulting in stomach infection earlier, and henceforth decided never to again follow such pharmacies ever.

Re: Natural Help for pharmacy side effects

carolbrookes - follow what pharmacies? Explain.

dlh8639 - slow down, take a deep breath. Detoxing is one of the best things anyone can do for their health. At first, toxins at the surface of your skin, in the sinuses, lungs, kidneys, etc may seem worse because they are coming out of your body and they look, smell, and feel nasty. That's because they actually are nasty. Give it a few days for the initial excretion, and then things start getting much better.

Aspartame toxicity stops almost immediately, but getting years of aspartame toxins out of your body may take a few weeks to a few months, and even up to a year for some people depending on how much they used everyday.